MAUDE Adverse Event Report: VYAIRE MEDICAL ENFLOW; ENFLOW¿ IV FLUID/BLOOD WARMER MODEL 100

VYAIRE MEDICAL ENFLOW; ENFLOW¿ IV FLUID/BLOOD WARMER MODEL 100
Model Number 980105VS
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, vyaire has not received the suspect device for evaluation.The customer reported being unable to confirm the serial number of the device at this time.Any additional information received from the customer or through vyaire's internal investigation will be included in a follow-up report.
 
Event or Problem Description
The customer reported while using the enflow device, the cardiac electrocardiogram (ecg) displayed interference.The anesthesiologist witnessed when the enflow machine was turned on.The customer reported the case was cancelled and the patient was ordered a 12-lead ecg, which came back normal.The customer reported a delay in treatment and reported there is no patient consequence associated with the event.

Brand Name
ENFLOW
Common Device Name
ENFLOW¿ IV FLUID/BLOOD WARMER MODEL 100
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8536418
Report Number3008959444-2019-00009
Device Sequence Number11370319
Product Code LGZ
UDI-Device Identifier10885403296789
UDI-Public(01)10885403296789
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980105VS
Device Catalogue Number980105VS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;